IJPAM: Volume 90, No. 1 (2014)
FOR INDEPENDENT BERNOULLI RANDOM SUMMANDS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. A non-uniform bound for the distance between the distribution of random sums of independent Bernoulli random variables and an appropriate Poisson distribution is obtained. It is sharper than the bound reported in .
Received: July 17, 2013
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: Bernoulli random variable, non-uniform bound, Poisson approximation, random sums
Download paper from here.
DOI: 10.12732/ijpam.v90i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395